# SDR AALA202401089971

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 43,268 hours, 5,060 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Sticks
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFAR DOOR DIFFICULT TO OPEN FROM THE INSIDE. MAINTENANCE LUBRICATED OFAR DOOR AS REQUIRED.
